# SDR 2021FA0000359

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N21NE
- Make and model: Cessna 525C
- Aircraft serial: 525C0068
- Aircraft time: 2,394 hours, 2,276 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PILOT NOTED HIGH OIL PRESSURE ON #2 ENGINE WITH INSTRUMENT READING 150 PSI AND RED IN COLOR WITH NO OTHER INDICATION OF ANY OTHER PROBLEMS. PILOT RETARDED #2 THROTTLE TO IDLE WITH NO CHANGE IN OIL PRESSURE READING AND APPROX 2.5 MINUTES LATER THE PILOT SHUTDOWN THE ENGINE PER CHECKLIST AND DECLARED AN EMERGENCY, LANDING THE AIRCRAFT WITHOUT INCIDENT. MAINTENANCE SWAPPED THE #1 AND #2 ENGINE OIL PRESSURE TRANSDUCERS AND FOUND THE INDICATION PROBLEM TO FOLLOW. SWAPPED OIL PRESSURE TRANSDUCERS TO ORIGINAL LOCATIONS AND REPLACED FAULTY UNIT P/N S2800-1608 S/N 8212-11-84  AND INSTALLED A NEW CONDITION OIL PRESSURE TRANSDUCER P/N S2800-1608 S/N 8600-4-441.
